Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On Humira for psoriasis, developed elevated liver enzyme, constant coughing , lost control of bladder. Related to Humira?

I have been on Humira for 4 months about 6 weeks ago I developed a cough . I went to urgent care he said I have bronchitis and prescribed cefidinir 300 twice a day. and a inhaler . My liver enzymes were normal prior to starting humira but are now 3 times the normal limit. I am on humira for psoriasis . I talked to the dermatologist and he said it would not cause liver issues and to keep doing my injections . I skipped my last injection because I can t seem to fight the cough. I am extremely tired. The urgent care just repeated my levels and told me to stop both humira and lipitor for cholestrol. The internist I was seeing with these issues refered me back to the dermatologist. I am frustrated because I do not feel that either DR is seeing the entire pictures except for the urgent care DR. Should I continue the Humira ? Lipitor ? I am getting worried because it is difficult to talk, sleep and eat without coughing. I cough so hard I have lost control of my bladder. I am a 50 year old female.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Thank you for your question Adalimumab (HUMIRA) is a fully human TNF-alpha monoclonal antibody approved for the treatment of rheumatoid arthritis and undergoing trials for use in treating other conditions, including psoriasis and psoriatic arthritis & listen prolonged use of inj.humira 0.8ml s.c. leads to infection increase in body, bronchitis leads because of that & with age relation,start tab.predinsolone 10mg 1-1-1-1- on 1st day 4 dose,1-1--1 on 2nd day 3 dose,1-1 on 3rd day 2 dose,from 4th day one dose of predinsolone use for next 7 days,this is for acute bronchitis & use only paracetamol for fever,mostly cause of bronchitis is viral so that do not use antibiotics hanse stop cefidinir,ELEVATION OF LIVER ENZYME IS DUE TO LIPITOR, SO THAT ADJUST DOSE or REDUSE DOSE.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor